# SDR ASOA02036

- Difficulty date: January 20, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120226
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4159 - DURING GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS AT ROW 5 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING POWER SUPPLY AT THE NR 2 POSITION, ROW 5.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
